Ask a doctor

Kenalog Injection for Swelling Nose from Restylane?

I had Restylane injected into the nose approximately six days ago. I can't really tell where it was injected. The tip of my nose feels squishy and it looks diffusely swollen. What would happen if I have a kenalog injection into the tip? Would it ruin the filler (I would not be too unhappy if the filler dissolved)? Mostly, I want to know, would it be safe and I won't have any weird reaction? Thank you.

Doctor Answers (3)

Do not do anything for now

+1

Unless the redness remains beyond 2-3 weeks or unless the skin begins turning adarker blue I would not do anything at this time.  If you have concerns return to the Doctor (hopefully it was an MD) and let she or he examine you.  I would avoid Steroids at this point.


Lexington Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Nasal tip swelling after restylane

+1

Micbry, 

I would recommend patience and some gentle massaging of the tip. This is probably soft tissue swelling from the injection or that the Restylane has diffused through the soft tissue of the nose. Kenalog may cause dimpling of the skin in the tip.

Andres Bustillo, MD, FACS
Miami Facial Plastic Surgeon
5.0 out of 5 stars 40 reviews

Restylane

+1

Kenalog is not what you want.  To dissolve the Restylane, if that is truly what you would lke to do, your plastic surgeon would inject hyaluronidase.

Edmond A. Zingaro, MD
San Francisco Plastic Surgeon
4.5 out of 5 stars 4 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.